# SDR USAA950736

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Shim
- Part number: 6546812175
- Condition: Corrosion
- Location: Fwd Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND SHIM AT I/B END OF AFT LT LAVATORY FORWARD BULKHEAD WALL SUPPORT HAS CORRODED SCREW HOLE.  INSTALLED NEW INTERCOSTAL/SHIM.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
